Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the ${\mathbf{R}}$-forms of certain algebraic varieties


Author: Stephen Kudla
Journal: Bull. Amer. Math. Soc. 81 (1975), 471-473
MSC (1970): Primary 14G05; Secondary 12A60, 22E40
MathSciNet review: 0379505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Eichler, Modular correspondences, Lecture notes, Tata Institute of Fundamental Research, Bombay, India.
  • 2. Martin Kneser, Strong approximation, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 187–196. MR 0213361
  • 3. Hideo Shimizu, On zeta functions of quaternion algebras, Ann. of Math. (2) 81 (1965), 166–193. MR 0171771

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14G05, 12A60, 22E40

Retrieve articles in all journals with MSC (1970): 14G05, 12A60, 22E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13788-8